Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 44, Number 4

All articles in this issue are freely accessible.

On the solvability of a two-dimensional water-wave radiation problem
G. A. Athanassoulis.
Quart. Appl. Math. 44 (1987), 601-620
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 872813
Monotonicity of buckling loads under symmetrization
Shoshana Abramovich.
Quart. Appl. Math. 44 (1987), 621-627
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 872814
Nonlinear focussing in magnetic fluids
S. K. Malik and M. Singh.
Quart. Appl. Math. 44 (1987), 629-637
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 872815
On a ratio theorem for a class of nonlinear boundary value problems
C. Rogers and A. J. Bracken.
Quart. Appl. Math. 44 (1987), 639-648
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 872816
A free boundary problem arising from sorption of solvents in glassy polymers
Daniele Andreucci and Riccardo Ricci.
Quart. Appl. Math. 44 (1987), 649-657
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 872817
The role of ellipticity and normality assumptions in formulating live-boundary conditions in elasticity
P. Podio-Guidugli, G. Vergara-Caffarelli and E. G. Virga.
Quart. Appl. Math. 44 (1987), 659-664
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 872818
An analysis of resolidification in welding
Gunduz Caginalp.
Quart. Appl. Math. 44 (1987), 665-674
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 872819
A time-dependent interface problem for two-dimensional eddy currents
R. C. MacCamy and Manil Suri.
Quart. Appl. Math. 44 (1987), 675-690
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 872820
A note on certain identities involving series of Legendre polynomials
H. M. Srivastava.
Quart. Appl. Math. 44 (1987), 691-696
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 872821
Asymptotic behavior of traveling wave solutions of the equations for the flow of a fluid with small viscosity and capillarity
J. L. Boldrini.
Quart. Appl. Math. 44 (1987), 697-708
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 872822
The ellipsoidal cavity in the presence of a low-frequency elastic wave
George Dassios and Kiriakie Kiriaki.
Quart. Appl. Math. 44 (1987), 709-735
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 872823
Rotational-translational addition theorems for scalar spheroidal wave functions
R. H. MacPhie, J. Dalmas and R. Deleuil.
Quart. Appl. Math. 44 (1987), 737-749
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 872824
Remarks on a paper by W. A. Day on a maximum principle under nonlocal boundary conditions
Bernhard Kawohl.
Quart. Appl. Math. 44 (1987), 751-752
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 872825
Uniqueness of flow of a second-order fluid past a stretching sheet
William C. Troy, Edward A. Overman II, G. B. Ermentrout and James P. Keener.
Quart. Appl. Math. 44 (1987), 753-755
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 872826
Isochromatic lines and dynamic punching of a stressed elastic plate
D. W. Barclay, R. J. Tait and T. B. Moodie.
Quart. Appl. Math. 44 (1987), 757-772
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99614
On uniqueness and stability in generalized thermoelasticity
Hany H. Sherief.
Quart. Appl. Math. 44 (1987), 773-778
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 872828
Asymptotic expansions in nonlinear rotordynamics
William B. Day.
Quart. Appl. Math. 44 (1987), 779-792
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99613
On spherical inversions of polyharmonic functions
Allen T. Chwang.
Quart. Appl. Math. 44 (1987), 793-799
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 872829

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website